EconPapers    
Economics at your fingertips  
 

Discreteness of equilibria in incomplete markets with a continuum of states

Paulo Monteiro and Mario Pascoa

No 1997043, LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Abstract: We discuss the issue, raised by Mas-Colell (1991) whether the local uniqueness (relative to the L∞ topology) may be a generic property of equilibria in incomplete markets economies with a continuum of states.

JEL-codes: D52 (search for similar items in EconPapers)
Date: 1997-06-01
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://uclouvain.be/en/research-institutes/immaq/core/dp-1997.html (text/html)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
Journal Article: Discreteness of equilibria in incomplete markets with a continuum of states (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvco:1997043

Access Statistics for this paper

More papers in LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2022-01-25
Handle: RePEc:cor:louvco:1997043